# SDR 0004322275

- Difficulty date: December 1, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N275US
- Make and model: Boeing 727251
- Aircraft serial: 21154
- Aircraft time: 61,601 hours, 43,137 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON INITIAL CLIMBOUT MSP WITH FLAPS 2 DEGREES, THE FORWARD LEADING EDGE FLAPS AMBER LIGHT ILLUMINATED AS WELL AS SECOND OFFICER'S AUXILIARY IN-TRANSIT LIGHT. CREW VISUALLY CONFIRMED THAT THE NBR 1 KREUGER FLAP WAS EXTENDED. CREW FOLLOWED COM PROCEDURE AND RETURNED TO MSP AND LANDED WITHOUT INCIDENT.   MAINTENANCE VERIFIED RIG OF FLAP/SLAT CONTROL VALVE AND ADJUSTED LEADING EDGE FLAP INDICATION SWITCH. RIG AND OPERATIONAL CHECK OK.
